Strict topology and perfect measures

Surjit Singh Khurana; Jorge E. Vielma

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 1, page 1-7
  • ISSN: 0011-4642

How to cite

top

Khurana, Surjit Singh, and Vielma, Jorge E.. "Strict topology and perfect measures." Czechoslovak Mathematical Journal 40.1 (1990): 1-7. <http://eudml.org/doc/13825>.

@article{Khurana1990,
author = {Khurana, Surjit Singh, Vielma, Jorge E.},
journal = {Czechoslovak Mathematical Journal},
keywords = {strict topology; space of bounded continuous functions; scalar-valued Baire perfect measures; Mackey spaces},
language = {eng},
number = {1},
pages = {1-7},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Strict topology and perfect measures},
url = {http://eudml.org/doc/13825},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Khurana, Surjit Singh
AU - Vielma, Jorge E.
TI - Strict topology and perfect measures
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 1
SP - 1
EP - 7
LA - eng
KW - strict topology; space of bounded continuous functions; scalar-valued Baire perfect measures; Mackey spaces
UR - http://eudml.org/doc/13825
ER -

References

top
  1. W.W.Comfort S. Negrepontis, Continuous pseudometrics, Marcd Dekker, New York 1975. (1975) Zbl0306.54004MR0410618
  2. L. Gilman M. Jerison, Rings of continuous functions, D. van Nostrand Co., Inc., New York 1960. (1960) MR0116199
  3. S. S. Khurana, Topologies on spaces of vector-valued continuous functions, Trans. Amer. Math. Soc. 24 (1978) 195-211. (1978) Zbl0362.46035MR0492297
  4. S. Choo S. S. Khurana, Strict topology and P-spaces, Proc. Arner. Math. Soc. 61 (1976) 280-284. (1976) MR0425603
  5. S. Khurana, 10.4153/CJM-1977-021-8, Canad. J. Math. 29 (1977) 216, 219; Corrigendum 30 (1978) 671. (1977) Zbl0335.46007MR0430775DOI10.4153/CJM-1977-021-8
  6. G. Koumoullis, Perfect, u-additive measures and strict topologies, Illinois J. Math. 26 (1982) 466-478. (1982) Zbl0471.28003MR0658457
  7. H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. (1966) Zbl0141.30503MR0193469
  8. A. H. Schuchat, 10.1090/S0002-9947-1972-0312264-0, Trans. Amer. Math. Soc. 172 (1972) 373-397. (1972) MR0312264DOI10.1090/S0002-9947-1972-0312264-0
  9. F. D. Sentilles, Bounded continuous functions on completely regular spacess, Trans. Amer. Math. Soc. 168 (1912) 311-336. (1912) MR0295065
  10. Robert Wheeler, The strict topology for P-spaces, Proc. Amer. Math. Soc. 41 (1973) 466-472. (1973) MR0341048

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.